# SDR C2XA11IA199

- Difficulty date: September 6, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 25,015 hours, 13,465 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MEM - FLIGHT 2233, THE CREW REPORTED A FUEL LEAK FROM THE RIGHT WING ON TAKEOFF.  THE AIRCRAFT RETURNED TO MEM WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAPPER VALE AT RIB 19, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
